MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH CIOS ALPHA VA30; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH CIOS ALPHA VA30; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11105200
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the cios alpha va30 system.During an interventional procedure, no x-ray exposure was available.The patient had to be moved, and the procedure was completed on an alternate unit.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
The conducted investigation showed that the power components within the system were not disturbed.The d55 board was replaced as a precaution, and the system was brought back to specifications.Siemens local service engineer followed up with the customer a week after the occurrence and confirmed that no reoccurrence of the phenomenon was observed an extensive investigation could not be performed as the d55 board had not been returned for a detailed analysis.The root cause of the reported incident could not be determined.According to system experts, the d55 board had a malfunction which prevented distribution of power to the main unit of the system.The spare parts consumption of the defective power supply was checked.Any accumulation of faults or even a possible general fault that would require corrective action of the installed base could not be determined by the investigation.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.
 
Additional Manufacturer Narrative
7/18/2024: supplemental mdr 2 was submitted to the fda for correction of the primary udi number in section d4.

Brand Name
CIOS ALPHA VA30
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key18091898
Report Number3004977335-2023-00146
Device Sequence Number12233387
Product Code OWB
UDI-Device Identifier04056869153490
UDI-Public(01)04056869153490(21)43222
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11105200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer12/11/2023
07/18/2024
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date12/11/2023
07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown